Skip navigation
User training | Reference and search service

Library catalog

Content aggregators
Please use this identifier to cite or link to this item:

Title: Busy period and busy cycle distributions and parameters for a particular m/g/∞ queue system
Authors: Ferreira, Manuel Alberto M.
Andrade, Marina
Keywords: Riccati equation
Probability distributions
M /G /∞
Busy period
Busy cycle
Issue Date: 2012
Publisher: Scientific & Academic Publishing
Abstract: Solving a Riccati equation a collection of service times distributions, very general, is determined. For it the M /G /∞ queue busy period and busy cycle probabilistic study, very comfortable, is performed. In addition the properties of that distributions collection are deduced and also presented.
Peer reviewed: Sim
DOI: 10.5923/j.ajms.20120202.03
ISSN: 2162-948X
Publisher version: The definitive version is available online at:
Appears in Collections:DM-RI - Artigos em revistas científicas internacionais

Files in This Item:
File Description SizeFormat 
MAMFerreira 2012 American Journal of Mathematics and Statistics2(2)10-15.pdf285.72 kBAdobe PDFView/Open

FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Currículo DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.